Tue 8 Dec, 2009 06:05 am
I began taking Adderall last week to prepare for finals and to study more.I have been taking it for about a week now. So far, the side effects haven't been that bad. I have lost maybe three pounds if that, and i just don't sleep. Which is what i wanted anyway, but this morning i noticed my breasts were tender and sore. Why is Adderall causing this? Is it a serious problem or could the weight loss be in my breasts and that is causing the tenderness?
Please help me if you can i have looked everywhere for answers..NOTHING yet!
Maybe it's PMS and not the Adderall at all.
Honestly though, I'd rather my kid flunk his finals than take that ****.
Were you given a prescription for this, or are you just taking it?
Better to have a cup of coffee or some chocolate to sharpen your concentration for taking exams.
That medication is for ADHD and for the normal brain, inability to sleep is a side effect. THAT will cause more problems than your boobs being tender, which can be from PMS.
Adderall is an addictive prescription stimulant with effects similar to meth. Although not everyone who uses Adderall will develop an addiction, people regularly taking Adderall at unprescribed doses are at a high risk of becoming addicted.